Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  Uniform supertrees with extremal spectral radii
 
 
Title: Uniform supertrees with extremal spectral radii
Author: Wang, Wen-Huan
Yuan, Ling
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 6 pages 1211-1229
Year: 2021-01-05
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands